Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a class of singular integral equations occurring in physics


Author: H. P. Thielman
Journal: Quart. Appl. Math. 6 (1949), 443-448
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/qam/28525
Correction: Quart. Appl. Math. 7 (1949), 347-347.
MathSciNet review: 28525
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/qam/28525
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society